Alert archive / Texas / Flash Flood Warnings in 2005

Flash Flood Warning 26, NWS Corpus Christi, TX

October 11, 2005Kleberg County, Nueces County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Oct 11, 2005, 7:08 AM CDT for Kleberg County, Nueces County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2005, 7:08 AM CDT (12:08 UTC)
Expired
Oct 11, 2005, 9:15 AM CDT
In force
2 hr
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

Counties Kleberg County, TX, Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 39 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 0.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2005-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2563 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2005-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2563 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 111213
FFWCRP
TXC273-355-111415-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
708 AM CDT TUE OCT 11 2005

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN KLEBERG COUNTY IN SOUTH TEXAS
  SOUTHWESTERN NUECES COUNTY IN SOUTH TEXAS

* UNTIL 915 AM CDT

* AT 659 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.   
  DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF 1 TO 4 INCHES ALREADY
  ACROSS SOUTHWESTERN NUECES AND WESTERN KLEBERG COUNTY.

* SLOW MOVING THUNDERSTORMS WILL PRODUCE ADDITIONAL TORRENTIAL
  RAINFALL IN THE WARNED AREA AS THEY CONVERGE BETWEEN DRISCOLL AND
  KINGSVILLE. ADDITIONAL RAINFALL TOTALS OF 2 TO 4 INCHES ARE 
  POSSIBLE ACROSS THE WARNED AREA AND ISOLATED STORM TOTALS OF 3 TO 
  5 INCHES ARE EXPECTED. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL 
  CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE 
  FLOODING INCLUDE...KINGSVILLE...BISHOP AND RICARDO.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 2780 9776 2752 9775 2747 9764 2731 9767
      2731 9804 2762 9805 2762 9792 2780 9792

$$

MJG
2 follow-up statements
000 
WGUS74 KCRP 111308
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
801 AM CDT TUE OCT 11 2005

TXC273-355-111415-
KLEBERG-NUECES-
801 AM CDT TUE OCT 11 2005

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
WESTERN KLEBERG AND SOUTHWESTERN NUECES COUNTIES...

AT 751 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING HEAVY RAINFALL OVER 
THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT 
LIMITED TO BISHOP...KINGSVILLE AND RICARDO.

THESE STORMS ARE MOVING LITTLE AND WILL LIKELY CONTINUE ACROSS THE 
REGION THROUGH 9 AM BEFORE WEAKENING AND DISSIPATING. DOPPLER RADAR 
INDICATED THAT RAINFALL AMOUNTS RANGING FROM 2 TO AS HIGH AS 5 
INCHES HAVE FALLEN ACROSS PORTIONS OF WESTERN NUECES AND WESTERN 
KLEBERG COUNTIES THIS MORNING. MOST OF THE STRONG THUNDERSTORMS 
PRODUCING HEAVY RAINFALL HAVE MOVED OUT OF WESTERN NUECES COUNTY AND 
CONVERGED ON WESTERN KLEBERG COUNTY NEAR AND WEST OF HIGHWAY 77. 
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THIS 
AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING. DO NOT ATTEMPT TO CROSS SWIFTLY 
FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CORPUS
CHRISTI.

LAT...LON 2780 9776 2752 9775 2747 9764 2731 9767
      2731 9804 2762 9805 2762 9792 2780 9792

$$

MJG
000 
WGUS74 KCRP 111354
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
851 AM CDT TUE OCT 11 2005

TXC273-355-111415-
KLEBERG-NUECES-
851 AM CDT TUE OCT 11 2005

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR 
WESTERN KLEBERG COUNTY...
...THE FLASH FLOOD WARNING FOR NUECES COUNTY HAS BEEN CANCELLED...

AT 848 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING HEAVY RAINFALL OVER WESTERN 
KLEBERG COUNTY.  RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE FALLEN 
ACROSS THIS AREA WITH AN ADDITIONAL INCH POSSIBLE.  

THE RAINFALL NEAR BISHOP HAS ENDED AND THE WARNING WILL BE ALLOWED 
TO EXPIRE FOR NUECES COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGSVILLE.

LAT...LON 2780 9776 2752 9775 2747 9764 2731 9767
      2731 9804 2762 9805 2762 9792 2780 9792

$$

94

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 4:58 AM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Oct 11, 4:58 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
458 AM CDT TUE OCT 11 2005

.SHORT-TERM (TODAY THROUGH WEDNESDAY)...SFC HIGH PRESSURE TO THE
NORTH CONTINUES TO HOLD STEADY WITH A WEAK AND NEARLY STATIONARY
BOUNDARY SITUATED ACROSS THE NRN COASTAL BEND NEAR PORT LAVACA WEST
TO NEAR COTULLA. MEANWHILE...WEAK S/WVS CONTINUE TO SPIN AROUND A
LARGE UPR LOW WHICH IS MVG LITTLE ACROSS CO. DO NOT THINK MODELS ARE
HANDLING THE SFC BOUNDARY WELL AND ALTHOUGH IT MAY SAG SOUTH A BIT
FURTHER W/ HELP OF CONVECTIVE OUTFLOWS LATER TODAY...THINK IT
SHOULDNT MOVE TO FAR GIVEN THE UPR PATTERN AND SW FLOW ALOFT. MAIN
S/WV ENERGY WILL REMAIN NORTH OF THE REGION TODAY...HOWEVER THE UPR
JET STREAK ON THE ERN SIDE OF THE LOW IS FORECAST BY GFS/ETA/NGM TO
SHIFT EAST AS THE UPR LOW BEGINS TO LIFT OUT AND THIS WILL PLACE
S/CEN TEXAS IN THE RIGHT ENTRANCE REGION OF THE JET. CAN ALREADY SEE
CONVECTION ACROSS NERN MEX NEAR DRT ASSOC W/ THIS FEATURE DESPITE
LESS MOISTURE AND LACK OF GOOD CONVERGENCE IN THIS AREA. BEST LIFT
ASSOC W/ THE JET WILL LIKELY BE ACROSS THE RIO GRANDE PLAINS...BUT
DO EXPECT SOME LIFT ACROSS THE COASTAL BEND WERE BEST MOISTURE
CONVERGENCE IS EXPECTED. DO NOT LIKE THE GFS HANDLING OF THE SFC
FEATURES OR MOISTURE AT ALL TODAY AND HAVE COMPLETELY DISCOUNTED ITS
RELATIVELY DRY SOLN (IT SEEMS TO DRY US OUT FROM THE NORTH MUCH TO
QUICKLY TODAY). THAT BEING SAID...WILL LEAN TOWARD THE WET AND
UNSTABLE ETA SOLN WHICH POINTS TO LIKELY POPS TODAY MOST AREAS W/ A
POSSIBILITY OF LOCALLY HEAVY RAINFALL DUE TO SLOW MVG STORMS
TRAINING ALONG THE NEARLY STATIONARY WEAK FRONTAL BOUNDARY AS WELL
AS SOME OTHER LEFT OVER BOUNDARIES ALONG THE COASTAL BEND AND RIO
GRANDE PLAINS TODAY. NOT EXPECTING MUCH SUNSHINE...BUT WONT TAKE
MUCH TO GET CAPES OF 2000-3000 J/KG TODAY SO WILL ALSO MENTION
OUTSIDE CHC OF AN ISOLD STRONG TO SVR TSTM IN THE HWO. BUT MAIN
STORY WILL LIKELY BE SOME HEFTY RAINFALL AMOUNTS AND ISOLATED
TOTALS OF 2 TO 4 INCHES ARE NOT OUT OF THE QUESTION TODAY AND WOULD
NOT BE SHOCKED TO SEE EVEN HEAVIER TOTALS IF THE BOUNDARIES AND UPR
DYNAMICS PLAY OUT JUST RIGHT TODAY. TOUGH TO SAY EXACTLY WHERE THE
HIGHEST RAINFALL TOTALS MAY OCCUR.

APPEARS BEST DYNAMICS ASSOC W/ THE UPR LOW AND JET COMBO WILL BE
TODAY W/ MUCH LESS UPR SUPPORT SHOWN ON WED. STILL W/ THE UPR TROUGH
LIFTING OUT TO THE NW...CAN NOT RULE OUT A WEAK S/WV ROTATING
THROUGH THE REGION. LOOKS DRIER AND THE SFC BOUNDARY MAY SHIFT INTO
DEEP SOUTH TEXAS...BUT GUIDANCE POPS SEEM A BIT LOW AND WILL HOLD
ONTO LOW CHC POPS ONE MORE DAY. SHOULD SEE A LITTLE WARMER HIGH
TEMPS GIVEN LESS CLOUD AND RAINFALL AND MET/MAV LOOK FINE FOR TEMPS.

&&

.MARINE...GENERALLY LIGHT TO MODERATE E-NE FLOW CAN BE EXPECTED DUE
TO THE PROXIMITY OF THE WEAK SFC BOUNDARY AND FLOW SHOULD WEAKEN AS
THE UPR LOW TO THE NORTHEAST LIFTS OUT AND WEAKENS THE NEXT FEW
DAYS. HOWEVER...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
LIKELY PROVIDE SOME LOCALLY HIGHER WINDS AND SEA POSING SOME
PROBLEMS FOR ANY MARINERS TODAY AND TONIGHT AND WILL MENTION THIS IN
THE CWF.

&&

.AVIATION...IFR CIGS WILL SLOWLY IMPROVE TO MVFR THIS AFTN...HOWEVER
WILL SEE LOTS OF CONVECTION ACROSS THE REGION TODAY. TIMING OF
STORMS WILL BE VERY DIFFICULT AS THEY WILL BE AROUND MANY OF THE TAF
SITES FOR MUCH OF THE MORNING AND AFTN...BEFORE TAPERING OFF
OVERNIGHT. MVFR STRATUS EXPECTED AGAIN TONIGHT WITH SOME IFR CIGS
POSSIBLE ONCE AGAIN.

&&

.LONG-TERM (WEDNESDAY NIGHT THROUGH MONDAY)...A NORTHERN STREAM
500HPA SHORTWAVE AND ANOTHER SURFACE COLD FRONT AFFECTS THE REGION
THURSDAY/THURSDAY NIGHT. 500-200HPA QG-FRONTOGENESIS/LAYERED
Q-VECTOR FIELDS IMPLY FAVORABLE SYNOPTIC-SCALE ASCENT SO WILL
MAINTAIN SLIGHT CHANCE POPS BUT WILL INCREASE TO LOW-END CHANCE POPS
OVER THE WESTERN RIO GRANDE PLAINS WHERE FORCING IS GREATEST.
MID-LEVEL RIDGING GENERALLY PREVAILS THE REMAINDER OF THE PERIOD
WITH A HINT OF A BACKDOOR COLD FRONT SUNDAY/MONDAY WHEN SOME
BOUNDARY LAYER MOISTURE/FORCING EXISTS. WILL CONTINUE WITH GHOST
POPS DURING THIS TIME FRAME. ONLY ADJUSTMENTS TO TEMPERATURES WERE
TO LOWER MAXES SOME ACROSS THE WEST THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    86  74  89  70  88  /  70  30  30  20  20
VICTORIA          83  68  87  67  86  /  60  30  30  20  20
LAREDO            87  74  90  72  85  /  60  40  40  20  40
ALICE             86  71  90  68  89  /  70  40  30  20  20
ROCKPORT          85  74  87  72  87  /  70  30  30  20  20
COTULLA           83  69  90  69  86  /  70  40  30  20  40
KINGSVILLE        87  72  89  69  89  /  70  40  30  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

SHORT TERM...88
LONG TERM....85
AVIATION...88
Hazardous weather outlook, Oct 11, 5:50 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
550 AM CDT TUE OCT 11 2005

GMZ230-235-250-255-270-275-TXZ229>234-239>247-111700-
ARANSAS-BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-BEE-CALHOUN-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
DUVAL-GOLIAD-JIM WELLS-KLEBERG-LASALLE-LIVE OAK-MCMULLEN-NUECES-
REFUGIO-SAN PATRICIO-VICTORIA-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-WEBB-
550 AM CDT TUE OCT 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

A STATIONARY FRONTAL BOUNDARY AND AN UPPER LEVEL STORM SYSTEM WILL
COMBINE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS THE COASTAL BEND AND RIO GRANDE PLAINS TODAY. GIVEN SOME
HEATING...THERE IS A SLIGHT RISK OF ISOLATED SEVERE THUNDERSTORMS
PRODUCING DAMAGING WINDS AND POSSIBLY PENNY SIZE HAIL...HOWEVER...THE
MAIN WEATHER THREAT TODAY WILL BE LOCALLY HEAVY RAINFALL AS THERE IS
A POTENTIAL FOR SLOW MOVING THUNDERSTORMS TO TRAIN ALONG THE
STATIONARY FRONT AND OTHER WEAK BOUNDARIES ACROSS THE REGION.
RAINFALL TOTALS WILL GENERALLY RANGE FROM 1/2 TO 1 INCH IN AREAS
AFFECTED BY THESE STORMS...HOWEVER...ISOLATED RAINFALL TOTALS OF 3 TO
5 INCHES WILL BE POSSIBLE WHERE THE STRONGEST SHOWERS AND
THUNDERSTORMS TRAIN ALONG THE FRONTAL BOUNDARY. THE BEST CHANCE FOR
STRONG THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE ACROSS THE
SOUTHERN COASTAL BEND AND RIO GRANDE PLAINS WEST GENERALLY WEST OF A
ROCKPORT TO BEEVILLE TO WHITSETT LINE. THE THREAT FOR HEAVY RAINFALL
IS EXPECTED TO TAPER OFF THIS EVENING AS THE UPPER LOW LIFTS AWAY
FROM THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
WEDNESDAY THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SELF ACTIVATE IF WARNINGS ARE ISSUED FOR YOUR
AREA.

MJG/BB

In the hours before

Special weather statement, Oct 11, 6:43 AM CDT, 25 minutes before
HEAVY RAINFALL OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
643 AM CDT TUE OCT 11 2005

TXZ229>234-239>247-111700-
ARANSAS-BEE-CALHOUN-DUVAL-GOLIAD-JIM WELLS-KLEBERG-LASALLE-LIVE OAK-
MCMULLEN-NUECES-REFUGIO-SAN PATRICIO-VICTORIA-WEBB-
643 AM CDT TUE OCT 11 2005

...STRONG THUNDERSTORMS AND HEAVY RAINFALL TODAY ACROSS PORTIONS OF
THE COASTAL BEND AND RIO GRANDE PLAINS...

A FRONTAL BOUNDARY WILL REMAIN NEARLY STATIONARY ACROSS THE
COASTAL BEND AND RIO GRANDE PLAINS TODAY. THIS BOUNDARY WILL PROVIDE
A FOCUS FOR STRONG THUNDERSTORMS AS UPPER LEVEL DISTURBANCES ROTATE
AROUND A LARGE UPPER LEVEL STORM SYSTEM SLOWLY MOVING ACROSS
COLORADO. DEEP MOISTURE POOLED ALONG THE FRONT WILL PROVIDE
ABUNDANT MOISTURE AND A VERY UNSTABLE ATMOSPHERE AND ALL THE
INGREDIENTS APPEAR TO BE IN PLACE FOR LOCALLY HEAVY RAINFALL
ACROSS THE COASTAL BEND AND RIO GRANDE PLAINS TODAY.

RAINFALL TOTALS WILL GENERALLY RANGE FROM 1/2 TO 1 INCH IN AREAS
AFFECTED BY THESE THUNDERSTORMS...HOWEVER ISOLATED RAINFALL TOTALS
UP TO 3 TO 5 INCHES WILL BE POSSIBLE IN AREAS WHERE THE STRONGEST
SHOWERS AND THUNDERSTORMS TRAIN ALONG THE NEARLY STATIONARY FRONTAL
BOUNDARY. THE BEST CHANCE FOR STRONG THUNDERSTORMS AND LOCALLY
HEAVY RAINFALL WILL BE ACROSS THE SOUTHERN COASTAL BEND AND RIO
GRANDE PLAINS WEST GENERALLY WEST OF A ROCKPORT TO BEEVILLE TO
WHITSETT LINE. THE THREAT FOR HEAVY RAINFALL IS EXPECTED TO TAPER OFF
THIS EVENING AS THE UPPER LOW LIFTS AWAY FROM THE REGION.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR TELEVISION
FOR THE LATEST WEATHER INFORMATION.

MJG

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 5:19 AM CDTFlash Flood WarningCRPJim Wells, Nueces116 min
Oct 11, 8:40 AM CDTSevere Thunderstorm WarningCRPLa Salle65 min
Oct 11, 9:26 AM CDTFlash Flood WarningCRPLa Salle, Webb2 hr
Oct 11, 9:44 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen61 min
Oct 11, 9:52 AM CDTSevere Thunderstorm WarningCRPKleberg53 min
Oct 11, 11:16 AM CDTFlash Flood WarningCRPWebb119 min
Oct 11, 11:57 AM CDTSevere Thunderstorm WarningCRPBee48 min
Oct 11, 12:22 PM CDTSpecial Marine WarningCRP38 min
Oct 11, 12:55 PM CDTFlash Flood WarningCRPAransas115 min
Oct 11, 1:58 PM CDTSpecial Marine WarningCRP62 min
Oct 11, 2:14 PM CDTSpecial Marine WarningCRP2 hr
Oct 11, 2:15 PM CDTFlash Flood WarningCRPKleberg, Nueces2 hr
Oct 11, 3:28 PM CDTMarine Weather StatementCRP3 hr

Nearby

Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.